# SDR ESMR2013022001

- Difficulty date: February 20, 2013
- Submitted: February 20, 2013
- Operation: General aviation
- Aircraft: N500FZ
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600018
- Aircraft time: 7,789 hours, 7,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651101056
- Condition: Bulged
- Location: Zone 100
- Part time: 7,788 hours, 7,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SMALL 3 BY 5 INCH BULGING SECTION OF THE BELLY SKIN WAS NOTED DURING INSPECTION. SKIN BULGE WAS LOCATED IN THE CENTER WING SECTION ON THE BELLY OF THE ACFT. TWO RIVETS HAD PULLED THROUGH AND THREE ARE PRESENTLY STRESSED. REMOVED ADF ANTENNA AND A BORESCOPE INSPECTION DID NOT REVEAL ANY USEFUL INFORMATION.  AN EDDY CURRENT INSPECTION REVEALED NO CRACKS IN THE SKIN PANEL.  AN ULTRASONIC THICKNESS INSPECTION WAS PERFORMED, ALSO WITH NO USEFUL FINDINGS. THE SKIN PANEL WILL BE REMOVED FOR FURTHER INSPECTION AND REPAIR OF THE UNDER LYING STRUCTURE. OPEN
